On inequalities for two-parameter martingales.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 329-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
two-parameter martingales, inequalities of Davis type, Orlicz norms, quadratic variation, martingale inequalities
@article{MAN_1989__284_4_164556,
author = {Peter Imkeller},
title = {On inequalities for two-parameter martingales.},
journal = {Mathematische Annalen},
pages = {329--342},
year = {1989},
volume = {284},
number = {4},
zbl = {0648.60052},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164556/}
}
Peter Imkeller. On inequalities for two-parameter martingales.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 329-342. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164556/